Alert archive / Texas / Flash Flood Warnings in 2013
Flash Flood Warning 7, NWS Amarillo, TX
NWS Amarillo, TX issued this flash flood warning at Aug 14, 2013, 9:36 PM CDT for Potter County, Randall County, Texas. It was in force for 114 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2013, 9:36 PM CDT (02:36 UTC)
- Expired
- Aug 14, 2013, 11:30 PM CDT
- In force
- 114 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Potter County, TX, Randall County, TX
The radar
The Amarillo radar (KAMA), 27 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 10:00 PM CDT | FLASH FLOOD | 3 Se Amarillo, TX | CAR STALLED IN FLOODWATERS AT INTERSECTION OF GRAND AND 34TH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.6 hours before the alert went out and 27 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 935 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1391 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 146 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 4.9
The text
As transmitted, in the capitals the NWS used until 2016.
524 WGUS54 KAMA 150236 FFWAMA TXC375-381-150430- /O.NEW.KAMA.FF.W.0007.130815T0236Z-130815T0430Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE AMARILLO TX 936 PM CDT WED AUG 14 2013 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * FLASH FLOOD WARNING FOR... POTTER COUNTY IN THE PANHANDLE OF TEXAS... RANDALL COUNTY IN THE PANHANDLE OF TEXAS... * UNTIL 1130 PM CDT * AT 933 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED AN AREA OF THUNDERSTORMS WITH VERY HEAVY RAINFALL ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF AMARILLO TO 6 MILES SOUTH OF CANYON. DOPPLER RADAR AND LOCAL RAIN GAUGES INDICATE 1 TO 2 INCHES OF RAIN HAVE FALLEN OVER MUCH OF THE WARNED AREA IN THE PAST HOUR WITH ADDITIONAL HEAVY RAIN MOVING IN. STREET FLOODING HAS ALREADY BEEN REPORTED ON THE NORTHEAST SIDE OF AMARILLO AND FLASH FLOODING IS LIKELY TO OCCUR IN ADDITIONAL AREAS. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. * SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... CANYON... AMARILLO... VALLEY DE ORO... UMBARGER... PALO DURO CANYON... LAKE TANGLEWOOD... BUSHLAND... BUFFALO LAKE... TIMBERCREEK CANYON... PRECAUTIONARY/PREPAREDNESS ACTIONS... DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. TURN AROUND... DONT DROWN. && LAT...LON 3475 10217 3562 10216 3562 10162 3475 10163 $$ SIMPSON
2 follow-up statements
803
WGUS74 KAMA 150404
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1104 PM CDT WED AUG 14 2013
TXC375-381-150430-
/O.CON.KAMA.FF.W.0007.000000T0000Z-130815T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
1104 PM CDT WED AUG 14 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR RANDALL AND SOUTHERN
POTTER COUNTIES UNTIL 1130 PM CDT...
* AT 1103 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE A THUNDERSTORM WITH VERY HEAVY RAINFALL 11 MILES SOUTH
OF CANYON. DOPPLER RADAR AND RAIN GAUGES INDICATE 1 TO 3 INCHES OF
RAIN HAVE FALLEN OVER SOUTHERN POTTER COUNTY AND MUCH OF RANDALL
COUNTY IN THE PAST 2 HOURS WITH ADDITIONAL HEAVY RAIN EXPECTED IN
SOUTHERN RANDALL COUNTY. THOUGH PRECIPITATION HAS TAPERED OFF IN
MUCH OF THE AREA...IT WILL STILL TAKE SOME A LITTLE LONGER FOR ANY
HIGH WATER TO RUNOFF.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CANYON... AMARILLO... UMBARGER...
PALO DURO CANYON... LAKE TANGLEWOOD... BUSHLAND...
BUFFALO LAKE... TIMBERCREEK CANYON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FLOODING HAS BEEN REPORTED AT SEVERAL INTERSECTIONS IN THE WARNED
AREA. IT TAKES VERY LITTLE WATER TO SWEEP A VEHICLE AWAY OR STALL IT
OUT. TURN AROUND DONT DROWN.
&&
LAT...LON 3475 10217 3522 10216 3544 10189 3544 10162
3475 10163
$$
SIMPSON280
WGUS74 KAMA 150433
FFSAMA
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1133 PM CDT WED AUG 14 2013
TXC375-381-150447-
/O.EXP.KAMA.FF.W.0007.000000T0000Z-130815T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POTTER TX-RANDALL TX-
1133 PM CDT WED AUG 14 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR RANDALL AND
SOUTHERN POTTER COUNTIES HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. MOST
STREAMS AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING
TO RECEDE...ENDING THE FLOOD THREAT. THE ONE EXCEPTION IS IN
SOUTHEAST RANDALL COUNTY ALONG THE PRAIRIE DOG TOWN FORK OF THE RED
RIVER WHERE A RIVER FLOOD WARNING IS NOW IN EFFECT FOR POTENTIAL
RIVER FLOODING. IF FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO
YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3475 10217 3522 10216 3544 10189 3544 10162
3475 10163
$$
SIMPSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 14, 7:02 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, Aug 14, 7:02 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 702 PM CDT WED AUG 14 2013 .AVIATION... FOR THE 00Z TAFS...THE BIGGEST CONCERN WILL BE THE POTENTIAL FOR TSRA THROUGH TONIGHT. THE THOUGH SCT COVERAGE OF STORMS...STILL UNCERTAIN IF STORMS WILL DIRECTLY IMPACT THE TERMINALS. KAMA IS UNDER THE BIGGEST RISK AS A LARGE THUNDERSTORM LOOKS LIKE IT WILL PASS JUST EAST OF THE AIRPORT IN THE NEXT 1 TO 3 HOURS. CHANCES FOR THUNDERSTORMS CONTINUE THROUGH THE TAF PERIOD...THOUGH THE HIGHEST RISK IS THROUGH 12Z. CAN EXPECT STRONG AND VRB WINDS...MVFR CEILINGS AND IFR VISIBILITIES DUE TO HEAVY RA UNDER ANY STORMS. JOHNSON && .PREV DISCUSSION... /ISSUED 342 PM CDT WED AUG 14 2013/ SHORT TERM... AFTERNOON WATER VAPOR SATELLITE IMAGERY SHOWS AN UPPER WAVE SLIDING SOUTHEAST INTO NORTHERN OKLAHOMA. WHILE THIS WAVE LED TO ISOLATED SHOWERS AND STORMS TO POP UP ACROSS PORTIONS OF THE TEXAS AND OKLAHOMA PANHANDLES THIS AFTERNOON...THIS ACTIVITY WAS WANING GIVEN THE WEAK SUBSIDENCE BEHIND THIS WAVE. HOWEVER SHOWERS AND STORMS ARE ONCE AGAIN DEVELOPING ON THE HIGHER TERRAIN IN NEW MEXICO AND IN SOUTHWESTERN KANSAS ALONG A CONVERGENCE AXIS. DESPITE THE THICK STRATOCU DECK OVER THE AREA...THE ATMOSPHERE OVER THE PANHANDLES HAS DESTABILIZED WITH SBCAPES AROUND 1500-2500 J/KG OVER THE WESTERN AND CENTRAL SECTIONS WHERE CLOUD COVER WAS NOT AS THICK. STORMS ARE EXPECTED TO MOVE INTO THE PANHANDLES THIS EVENING WITH THE GREATEST PROBABILITY FOR STORM COVERAGE ACROSS THE WESTERN ZONES. ALTHOUGH THERE IS A SEVERE STORM IN SOUTHWESTERN KANSAS THAT IS ON TRACK TO MOVE INTO THE CENTRAL OKLAHOMA...ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED. STILL WITH PWATS AT TWO STANDARD DEVIATIONS ABOVE NORMAL...HEAVY RAINFALL LEADING TO FLOODING ISSUES WILL STILL BE A CONCERN IN ADDITION TO LARGE HAIL AND STRONG WIND GUSTS WITH 0-6KM BULK SHEAR 30-40 KTS. NOT MUCH CHANGE TO THE SYNOPTIC PATTERN IS EXPECTED ON THURSDAY WITH THE PANHANDLES RESIDING IN NORTHWEST FLOW ALOFT DUE TO THE PLACEMENT OF AN UPPER RIDGE OVER THE FOUR CORNERS AND A LARGE SCALE TROUGH OVER THE EASTERN U.S. RICH LOW-LEVEL MOISTURE WILL REMAIN IN PLACE WHILE WARMER TEMPS COMBINED WILL LEAD TO A MORE UNSTABLE AIR MASS. UNCERTAINTY LIES IN THE DEGREE OF SYNOPTIC LIFT AS A MORE VIGOROUS UPPER DISTURBANCE WILL SLIDE ACROSS KANSAS INTO OKLAHOMA LATE IN THE DAY. DID LOWER POPS DURING THE DAY WITH THE HIGHEST POPS CENTERED OVER THE OKLAHOMA PANHANDLE AND THE NORTHERN TEXAS PANHANDLE...AS THIS AREA WILL BE IN CLOSER PROXIMITY TO THIS UPPER WAVE. STORMS MAY CONGEAL INTO A MCS AND MOVE INTO OKLAHOMA LATE AT NIGHT. THIS MCS MAY ALSO CLIP THE NORTHEASTERN ZONES WHERE THE HIGHER POPS WERE PAINTED. LONG TERM... MADE SEVERAL SUBSTANTIAL CHANGES TO THE EXTENDED FORECAST AS MEDIUM RANGE MODELS HAVE COME IN DRIER DUE TO THE PLACEMENT OF THE UPPER RIDGE. THIS RIDGE IS EXPECTED TO SLIDE FURTHER TO THE EAST...CAUSING THE STEERING FLOW TO TRANSITION MORE OUT OF THE NORTH THAN THE NORTHWEST. THIS WILL MAKE IT TOUGH FOR ANY MOUNTAIN CONVECTION TO MAKE ITS WAY INTO THE PANHANDLES AND WITH THIS IN MIND...HAVE REMOVED POPS FRIDAY AFTERNOON AND SATURDAY. HAVE HELD ONTO SLIGHT CHANCE POPS SUNDAY EVENING AS AN UPPER DISTURBANCE SLIDES NEAR THE REGION ALTHOUGH PRECIP CHANCES LOOK SLIM WITH THE STEERING FLOW VEERING MORE TO THE NORTHEAST. THE UPPER RIDGE GRADUALLY LIFTS TO THE NORTHEAST NEXT WEEK...KEEPING THE PANHANDLES IN A DRY AND WARM WEATHER PATTERN. CLK FIRE WEATHER... ABUNDANT ATMOSPHERIC MOISTURE WILL LEAD TO MINIMUM RELATIVE HUMIDITY VALUES TO STAY ABOVE 20 PERCENT...PRECLUDING ELEVATED AND CRITICAL FIRE WEATHER CONDITIONS. IN ADDITION 20 FOOT WINDS ARE EXPECTED TO STAY UNDER 20 MPH. CHANCES FOR WETTING RAINS WILL CONTINUE TONIGHT THROUGH FRIDAY MORNING WITH SOME LOCATIONS POSSIBLY SEEING HEAVY RAINFALL. A RETURN TO DRIER AND WARMER WEATHER CONDITIONS IS SLATED OVER THE WEEKEND AND EARLY NEXT WEEK OUTSIDE OF A SLIGHT CHANCE FOR WETTING RAINS ACROSS THE WESTERN TEXAS AND OKLAHOMA PANHANDLES SUNDAY NIGHT. CLK && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 09/16
Hazardous weather outlook, Aug 14, 3:00 PM CDT, 6 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 300 PM CDT WED AUG 14 2013 OKZ001>003-TXZ001>020-151100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 300 PM CDT WED AUG 14 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...TONIGHT. SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE TEXAS AND OKLAHOMA PANHANDLES THROUGH TONIGHT. SOME OF THE STORMS CAN BE STRONG TO MARGINALLY SEVERE WHERE HAIL UP TO ONE INCH IN DIAMETER AND STRONG WINDS WILL BE THE MAIN HAZARDS. IN ADDITION HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THUNDERSTORMS WILL BE POSSIBLE ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES THURSDAY THROUGH FRIDAY MORNING AND AGAIN SUNDAY NIGHT. SOME OF THE STORMS MAY BECOME SEVERE DURING THIS PERIOD...WITH LARGE HAIL AND DAMAGING WINDS AS THE MAIN HAZARDS. IN ADDITION HEAVY RAINFALL MAY ALSO LEAD TO LOCALIZED FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD BE READY FOR LIMITED SPOTTER ACTIVATION TONIGHT THROUGH FRIDAY MORNING. CLK
In the hours before
Special weather statement, Aug 14, 7:54 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 754 PM CDT WED AUG 14 2013 TXZ017-018-150145- ARMSTRONG TX-RANDALL TX- 754 PM CDT WED AUG 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ARMSTRONG AND SOUTHEASTERN RANDALL COUNTIES UNTIL 845 PM CDT... AT 749 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF PALO DURO CANYON...OR 11 MILES SOUTHEAST OF CANYON...MOVING SOUTHEAST AT 5 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... CEMETERY ROAD AREA OF SOUTHEASTERN RANDALL COUNTY. THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 95 AND 102. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3489 10191 3500 10173 3475 10148 3474 10180 TIME...MOT...LOC 0054Z 310DEG 6KT 3488 10176 SIMPSON
Special weather statement, Aug 14, 8:05 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 805 PM CDT WED AUG 14 2013 TXZ012-017-150145- POTTER TX-RANDALL TX- 805 PM CDT WED AUG 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDALL AND CENTRAL POTTER COUNTIES UNTIL 845 PM CDT... AT 802 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A THUNDERSTORM WAS RAPIDLY DEVELOPING 13 MILES SOUTHEAST OF MASTERSON...OR 19 MILES NORTH OF AMARILLO...MOVING SOUTH AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... AMARILLO... BUSHLAND... THIS INCLUDES INTERSTATE 27 BETWEEN MILE MARKERS 118 AND 123. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 56 AND 78. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS... AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3512 10171 3514 10213 3559 10194 3556 10171 TIME...MOT...LOC 0105Z 355DEG 27KT 3546 10181 SIMPSON
Local storm report, Aug 14, 8:13 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
813 PM CDT WED AUG 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM HAIL PANHANDLE 35.35N 101.38W
08/14/2013 E1.00 INCH CARSON TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1300788
SFJSpecial weather statement, Aug 14, 8:47 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 847 PM CDT WED AUG 14 2013 TXZ016-150215- DEAF SMITH TX- 847 PM CDT WED AUG 14 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN DEAF SMITH COUNTY UNTIL 915 PM CDT... AT 844 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 12 MILES SOUTH OF GLENRIO...OR 36 MILES WEST OF HEREFORD...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... SIMMS... BOOTLEG... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY...TURN AROUND DONT DROWN. LAT...LON 3516 10305 3518 10273 3475 10240 3474 10304 TIME...MOT...LOC 0147Z 331DEG 12KT 3500 10298 SIMPSON
Local storm report, Aug 14, 9:09 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
909 PM CDT WED AUG 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM TSTM WND GST 1 W CLAUDE 35.11N 101.38W
08/14/2013 E60 MPH ARMSTRONG TX TRAINED SPOTTER
0845 PM HAIL 1 W CLAUDE 35.11N 101.38W
08/14/2013 E0.88 INCH ARMSTRONG TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1300789
EVENT NUMBER AMA1300790
SFJLocal storm report, Aug 14, 9:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
931 PM CDT WED AUG 14 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM FLASH FLOOD 3 NE AMARILLO 35.24N 101.79W
08/14/2013 POTTER TX BROADCAST MEDIA
INTERSECTIONS FLOODED AT GRAND AND N 24TH AS WELL AS
EASTERN AND N 24TH.
&&
EVENT NUMBER AMA1300791
FENNERThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 7:00 PM CDT | Areal Flood Advisory | AMA | Hutchinson | 3 hr |
| Aug 14, 7:11 PM CDT | Special Weather Statement | AMA | Dallam | 49 min |
| Aug 14, 7:38 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 52 min |
| Aug 14, 7:54 PM CDT | Special Weather Statement | AMA | Randall | 51 min |
| Aug 14, 7:56 PM CDT | Areal Flood Advisory | AMA | Carson | 2 hr |
| Aug 14, 8:05 PM CDT | Special Weather Statement | AMA | Potter | 40 min |
| Aug 14, 8:12 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Randall | 63 min |
| Aug 14, 8:26 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Aug 14, 8:29 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Donley | 61 min |
| Aug 14, 8:47 PM CDT | Special Weather Statement | AMA | Deaf Smith | 28 min |
| Aug 14, 9:23 PM CDT | Areal Flood Advisory | AMA | Armstrong | 2 hr |
| Aug 14, 11:16 PM CDT | River Flood Warning | AMA | Armstrong, Randall | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.